# SDR DLL17953782

- Difficulty date: September 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N765DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1206
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1363
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, 1363 BULKHEAD FRAME AT APPROX WL 160 ON RT SIDE IS CRACKED AT THE SECOND FASTENER FROM BOTTOM FWD ROW.  INSTALLED REPAIR AS PER SRM 53-11-00 FIG 843.
